# SDR ASAA2019110531250

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,146 hours, 14,921 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ALIGNED ABOUT 20' RIGHT OF CENTERLINE. AT 50' ABOVE THE RUNWAY AND IN THE FLARE THE AIRCRAFT ROLLED TO LEFT OF CENTERLINE. AUTOMATION WAS DISCONTINUED AND LANDING COMPLETED MANUALLY AS AIRCRAFT MOVED TO 37' LEFT OF CENTER. GROUNDED - YES. NO FAULTS FOUND IN FFR BOTH A AND B, ACCOMPLISHED B737-800 FIM 22-11 TASK 825 FOR ALIGNMENT ISSUES. ALSO ACCOMPLISHED B737-800 FIM 22-11 TASK 899 FOR INBOUND CONDITION RELATED TO AUTOLAND ALL TEST PASS.
